MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous drug coated balloon angioplasty (dcb) procedure using the lutonix drug coated balloon catheter.During the procedure the balloon allegedly ruptured at 10 atm.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous drug coated balloon angioplasty (dcb) procedure using the lutonix drug coated balloon catheter.During the procedure, the balloon was allegedly ruptured at 10 atm.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one photo was provided and reviewed.The photo shows the labeling details of the device that match with the information available in trackwise.The lutonix 035 device kept in transparent packaging and its partially visible.Blood residues were noted throughout the balloon.No hubs were seen in the provided photo.No other anomalies were noted.One lutonix 035 drug coated balloon catheter returned for evaluation.Upon visual inspection, it was noted the balloon was bloody within the inflation lumen and the stock cock.No other anomalies were noted to the y-body.During functional testing, an in-house presto inflation device was used to inflate the balloon, during the inflation a pinhole rupture was noted to the proximal end of the balloon.The balloon inadvertently burst during inflation.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as pinhole rupture was noted to the proximal end of the balloon.A definitive root cause for the reported balloon rupture could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22383754
Report Number3006513822-2025-00042
Device Sequence Number8761684
Product Code PRC
UDI-Device Identifier00801741135491
UDI-Public(01)00801741135491(17)261028(10)GFJV0849
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX3575960V
Device Lot NumberGFJV0849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown